# SDR CA960122024

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 754130175004
- Condition: Faulty
- Location: #3 Engine Ram
- Component: Rroyce
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN)WHEN #3 ENGINE THROTTLE WAS ADVANCED THE ENGINE SPOOLED DOWN AND THE ENGINE WAS SHUTDOWN.  THE AIRCRAFT RETURNED TO THE RAMP AND MAINTENANCE FOUND THE MASTER AND SLAVE RAM ACTUATORS NOT WORKING PROPERLY.  BOTH ACTUATORS WERE REPLACED AN D THE AIRCRAFT RETURNED TO SERVICE.
